About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 970469, 14 pages
http://dx.doi.org/10.1155/2011/970469
Research Article

Invariant Sets of Impulsive Differential Equations with Particularities in ω-Limit Set

Faculty of Mechanics and Mathematics, Taras Shevchenko National University of Kyiv, Volodymyrska Street 64, 01033 Kyiv, Ukraine

Received 19 January 2011; Accepted 14 February 2011

Academic Editor: Elena Braverman

Copyright © 2011 Mykola Perestyuk and Petro Feketa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mykola Perestyuk and Petro Feketa, “Invariant Sets of Impulsive Differential Equations with Particularities in ω-Limit Set,” Abstract and Applied Analysis, vol. 2011, Article ID 970469, 14 pages, 2011. doi:10.1155/2011/970469